# SDR SWAA2022041185073

- Difficulty date: March 18, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 31,951 hours, 14,430 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Ballast
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD LEADING EDGE FWD OUTBOARD BALLAST WEIGHT HAS SIGNS OF CORROSION. / [01] COMPLIED WITH EA M-22-157-00365. NO FURTHER ACTION REQUIRED.;[02] C/W INSPECTION
